The closure of spectral data for constant mean curvature tori in


Carberry, Emma ; Schmidt, Martin U.


DOI: https://doi.org/10.1515/crelle-2014-0068
URL: https://arxiv.org/abs/1202.4517
Additional URL: http://www.maths.usyd.edu.au/u/pubs/publist/prepri...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 2016
Issue number: 721
Page range: 149-166
Place of publication: Berlin ; New York
Publishing house: de Gruyter
ISSN: 0075-4102 , 1435-5345
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Carberry, Emma ; Schmidt, Martin U. (2016) The closure of spectral data for constant mean curvature tori in. Journal für die reine und angewandte Mathematik Berlin ; New York 2016 721 149-166 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item